Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online
Loading Online Doctors....
Showing results for :

Blood in urine after antibiotics

Premium Questions
 

What causes blood in urine?

after I started taking the antibiotic at least 1 hr after I took it. ... symptoms. Google said it could be a uti. I went to a clinic and my urine sample came back with no infection ...
 

Suggest treatment for UTI and blood in urine

for 7 days. After 10 days I had a urine check dip at my Dr. office and everything is clear. I just purchased an over the counter urine check because now 3 days after the clear I am having very cloudy, etc ...
 

What causes blood in urine with painful urination?

20 to 30 black ground pepper specs on toliet paper after urination. I am female and thought I had sistitus but antibiotics did not elemiate burning while peeing and now these small specks 3 days running. I ...
 

What causes blood in urine while on Cipro?

For a week, I have had blood in my urine. I had a number of tests including the Cytology Non ... of blood be alarming after a week of antibiotics? Thanks. ...
 

Suggest treatment for blood in urine and kidney stones

the doctor gave me that's appointment Also i been checked and doctors found blood in my urine they told me i ...I used to have epididymitis i went to doctor years ago and i had taken antibiotics and i was cured ...
Public Forum Discussions
 

What causes blood in urine?

after urination and I saw blood when I wiped but the wee after that there wasn t any blood what does ...I have been on antibiotics for two weeks now due to a UTI, I finished the course of medication ...
 

What causes blood in urine?

no signs. After giving me antibiotics for just in case they retested my urine and still found blood in my ...Doctors found microscopic blood in my urine but said that they did not see any other signs ...
 

What causes blood in urine?

I had blood in my urine ten years ago and then 1 1/2 years later. The first experience resulted ... was put on antibiotic as precautionary and after four days I am responding. Should I be worried? I ...
 

What causes blood in urine?

my mother is peeing blood or we can say she sees blood in her urine this is repeating to often she in 67 years old leat she have gotten antibiotic and it wet away but now after one month its back wat may ...
 

What causes blood in urine?

I have a small amount of blood when I wipe myself after urinating and also pain at the end of urination. I am female. 57 yrs old. ta. I realised I need to see my doc and might need antibiotics ...
 

What causes blood after urination in a kid?

ok so my sister just called saying that her 3 year daughter said it hurt when she was peeing and when my sister wiped there was pink blood on the t.p. now she was j ust on antibiotics for upper resp ...
 

What causes blood in urine after exercise?

saw blood in his urine and fus too. so he had to take antibiotics. 3 days ago he again started exercising after about a year and again blood in his urine and feeling discomfort in discharge. We are going ...
 

What causes blood in urine of a child?

Hi. My eight year old daughter sometimes has a little blood on the toilet paper after urinating. she is not complaining of burning when she urinates and she doesn t have a fever. But in the past she ...
 

What causes blood in urine and cold?

My 3 year old had a cold for a few days then started getting blood in her urine, they cultured it and found no bacteria just blood. Now after 3 days on antibiotics she has developed other cold symptoms ...
 

What causes blood in urine while on Clavamox?

giving her this medication she has blood in her urine. It has happened second time. About 5 years ago she was giving the same antibiotic with the same side effect. Can it be the medication that causes the blood ...
Mobile Questions and Answers
 
Blood in urine slight stomach discomfort. Tired.
Dear this can be urinary tract infection. i suggest to meet a doc and check for urine examination along with culture and sensitivity.consider taking antibiotic if needed. regards
 
blood in urine and foul smelling
You are having a urinary tract infection, please meet your doctor soon. thanks
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor